My boyfriend has always been a healthy person. He doesn't drink, smoke, or do any kind of drugs. One week ago were were on the phone at night chatting. He got off the phone to cook dinner and said he would call me back shortly. Maybe 30 minutes later, he called and sounded like he was extremely drunk. His speech was very slurred, he had fallen in his living room and didn't know why or how he got there. When I got to him, I thought he was dying. The doctors think his heart may have had an irregular heart rhythm. The ambulance took him to the ER and his potassium level was 2.0. It took 4 days to bring his level up to 3.1 and then it went up to 3.8, then dropped again to 3.1 and then back up to 3.9. He has had numerous tests done (CT scans, blood tests, EKG, EEG) not sure what else. He has been seen by the Renal Specialist, the Neurologist, the Cardiologist and none of them have any answers. He was in the hospital 5 days and then released with no diagnosis other than the fact that they said he had the fainting spell due to the extremely low potassium level. We still don't know what caused his potassium to drop so low. He has been very tired ever since then and is having headaches and some muscles aches. He said he just doesn't feel good. They say dehydration, vomiting, diarreah (Sorry about spelling), or excessive are the common causes for low potassium. What happens when you have none of these symptoms and it drops like it did? Can anyone help us?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?